Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An example concerning core measures

Author: S. J. Sidney
Journal: Proc. Amer. Math. Soc. 26 (1970), 428-430
MSC: Primary 46.55
MathSciNet review: 0264402
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We shall construct a uniform algebra having a multiplicative linear functional whose space of representing measures is infinite-dimensional but nevertheless has a core measure. This answers in the negative an open question in Gamelin's book [1, p. 106].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55

Additional Information

PII: S 0002-9939(1970)0264402-X
Keywords: Core measure, uniform algebra, multiplicative linear functional, Poisson kernel
Article copyright: © Copyright 1970 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia